Oberwolfach Reports


Full-Text PDF (718 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 15, Issue 1, 2018, pp. 43–123
DOI: 10.4171/OWR/2018/2

Published online: 2019-01-04

Topology of Arrangements and Representation Stability

Graham Denham[1], Giovanni Gaiffi[2], Rita Jímenez Rolland[3] and Alexander I. Suciu[4]

(1) The University of Western Ontario, London, Canada
(2) Università di Pisa, Italy
(3) Universidad Nacional Autónoma de México (UNAM), Representación Oaxaca, Mexico
(4) Northeastern University, Boston, USA

The workshop “Topology of arrangements and representation stability” brought together two directions of research: the topology and geometry of hyperplane, toric and elliptic arrangements, and the homological and representation stability of configuration spaces and related families of spaces and discrete groups. The participants were mathematicians working at the interface between several very active areas of research in topology, geometry, algebra, representation theory, and combinatorics. The workshop provided a thorough overview of current developments, highlighted significant progress in the field, and fostered an increasing amount of interaction between specialists in areas of research.

No keywords available for this article.

Denham Graham, Gaiffi Giovanni, Jímenez Rolland Rita, Suciu Alexander: Topology of Arrangements and Representation Stability. Oberwolfach Rep. 15 (2018), 43-123. doi: 10.4171/OWR/2018/2